# SDR UALA2009031000754

- Difficulty date: March 8, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 45,233 hours, 6,527 cycles
- Engine: Pwa PW40903
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START AND GENERATED FAULT CODE 49-10620.  ORDERED DC-STARTER MOTOR PCN 651-0308 & APU CRANK CONTROL RELAY.  REPLACED APU CRANK RELAY K2449 4 AND AUTO START CONT RELAY K24030, NO HELP.  REPLACED APU CONTROLLER COMPUTER, NO HELP.  RE-INSTALLED ORIGINAL APUC.  REPLACED APU STARTER, OPS CHECK NORMAL.  NO MSG DISPLAY.
